Allergic reactions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

T-Belle
New Member


Date Joined Oct 2007
Total Posts : 2
   Posted 10/5/2007 2:06 AM (GMT -6)   
I received my 8th Remicade treatment today (which also included Benadryl and steroid). I am now itching like crazy. Does anyone know if this is normal?
 

broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 10/5/2007 7:44 AM (GMT -6)   
Call the Dr., with the benedryl & steriods you should NOT still be itching! Maybe, your dosage for these were not high enough. I had a wonderful allergic reaction to Monistat last weekend for the first time in my life! Boy was that fun!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 27, 2017 6:56 AM (GMT -6)
There are a total of 2,782,413 posts in 305,773 threads.
View Active Threads


Who's Online
This forum has 152096 registered members. Please welcome our newest member, dru7.
441 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, John_TX, Rspwed, Froggy88, Tash Gillzy, lymehater, ntzguy, AK, Octobrsky13, cindy22706, Merino, k07, Worried Guy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer